Alert archive / Alabama / Flash Flood Warnings in 2011

Flash Flood Warning 15, NWS Birmingham, AL

April 15, 2011Tuscaloosa County, Alabama

NWS Birmingham, AL issued this flash flood warning at Apr 15, 2011, 3:25 PM CDT for Tuscaloosa County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 3:25 PM CDT (20:25 UTC)
Expired
Apr 15, 2011, 6:30 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 54 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 4:09 PM CDTFLASH FLOODNorthport, ALBRIDGE CLOSED ON HUNTER CREEK ROAD NEAR 28TH STREET DUE TO WATER OVERFLOWING IT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WGUS54 KBMX 152025
FFWBMX
ALC125-152330-
/O.NEW.KBMX.FF.W.0015.110415T2025Z-110415T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
325 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 630 PM CDT

* AT 324 PM CDT...NATIONAL WEATHER SERVICE INDICATED THUNDERSTORMS
  WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL OF 2 TO 
  4 INCHES IS LIKELY WITH THESE THUNDERSTORMS DURING THE NEXT TWO 
  HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE THE GREATER
  TUSCALOOSA AREA...BROOKWOOD...VANCE AND SAMANTHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3336 8783 3361 8737 3359 8732 3352 8732
      3351 8725 3350 8732 3347 8734 3340 8722
      3337 8723 3331 8715 3329 8706 3325 8706
      3323 8710 3324 8715 3314 8719 3314 8728
      3309 8731 3301 8732 3303 8783

$$

41
1 follow-up statement
028 
WGUS74 KBMX 152220
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT FRI APR 15 2011

ALC125-152330-
/O.CON.KBMX.FF.W.0015.000000T0000Z-110415T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TUSCALOOSA AL-
520 PM CDT FRI APR 15 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR TUSCALOOSA COUNTY UNTIL
630 PM CDT...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL MAINLY ACROSS EASTERN 
TUSCALOOSA COUNTY. THESE STORMS COULD PRODUCE AN ADDITIONAL 1 OF 
RAIN OVER THE AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
HOLT...NORTHPORT...TUSCALOOSA...ABERNANT...BANKHEAD LOCK AND DAM...
BEVILLE LOCK AND DAM...BROOKWOOD...BRYANT DENNY STADIUM...BULL
CITY...COALING...COKER...DEERLICK CREEK CAMPGROUNDS...LAKE LURLEEN
STATE PARK...LAKE TUSCALOOSA BINION CREEK LANDING...LAKE VIEW...LAKE
WILDWOOD...MCFARLAND MALL...SAMANTHA...TANNEHILL IRONWORKS STATE
PARK...UNIVERSITY MALL...VANCE AND WOODSTOCK JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3336 8783 3361 8737 3359 8732 3352 8732
      3351 8725 3350 8732 3347 8734 3340 8722
      3337 8723 3331 8715 3329 8706 3325 8706
      3323 8710 3324 8715 3314 8719 3314 8728
      3309 8731 3301 8732 3303 8783

$$

10/ARM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 2:48 PM CDT, 37 minutes earlier.

Area forecast discussion, Apr 15, 2:48 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 PM CDT FRI APR 15 2011

.DISCUSSION...

SHORT DISCUSSION TODAY. WE WENT AHEAD AND INCLUDED ALL COUNTIES IN
OUR WARNING AREA INTO TORNADO WATCH 141. ALTHOUGH THE BEST
CONDITIONS WILL BE ALONG THE WEST AND SOUTHWEST PORTIONS OF THE
AREA...ENOUGH INSTABILITY IS CREEPING NORTHWARD WHICH WARRANTED
THE INCLUSION OF ALL COUNTIES INTO THE WATCH. THERE IS A GOOD
POSSIBILITY THAT THE WATCH WILL BE EXTENDED PAST 9 PM CDT
TONIGHT. WE WILL CONTINUE TO MONITOR CONDITIONS THIS AFTERNOON AND
EVENING AND WE WILL MODIFY THE FORECAST ACCORDINGLY.

CONDITIONS REMAIN PRIME FOR STRONG LONG TRACK TORNADOES...
ESPECIALLY FOR AREAS WEST OF INTERSTATE 65 AT LEAST THROUGH THE
LATE AFTERNOON AND EARLY EVENING. PLEASE STAY TUNED TO NOAA
WEATHER RADIO OR YOUR LOCAL MEDIA OUTLET FOR THE LATEST
INFORMATION.

10/ARM

&&

.AVIATION...
18Z TAF DISCUSSION.

WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS HAVE OVERSPREAD AREAS
NORTH AND WEST OF TCL AND BHM AND LOOK FOR THESE TO GRADUALLY SINK
SOUTHEASTWARD DURING THE EARLY AFTERNOON.  WILL SHOW TREND OF THIS
ACTIVITY WORKING SOUTH AND EAST THIS AFTERNOON ACROSS AREA.  BIG
CONCERN IS SEVERE THREAT WITH TORNADIC SUPERCELLS POSSIBLE.  THREAT
IS EXPECTED TO INCREASE AS UPPER LEVEL LOW AND SURFACE TROUGH
APPROACH AREA LATE THIS AFTERNOON AND SWEEP ACROSS THE AREA EARLY
TONIGHT.  WILL USE TEMPO GROUPS TO SHOW ESTIMATED WINDOW OF BEST
OPPORTUNITY FOR SEVERE THUNDERSTORMS AT TAF SITES...BUT POSSIBILITY
FOR ISOLATED SUPERCELLS WELL AHEAD OF THE SURFACE FRONT WILL EXIST
AT ALL TAF SITES THIS AFTERNOON. EXPECT TO SEE TSRA DEPARTING
EASTERN SECTIONS BY AROUND 06Z WITH VFR CONDITIIONS PREVAILING AFTER
THAT TIME.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     53  68  39  73  46 / 100  10   0   0  10
ANNISTON    55  71  41  74  46 / 100  10   0   0  10
BIRMINGHAM  53  68  44  74  48 / 100  10   0   0  10
TUSCALOOSA  52  70  43  77  47 /  80  10   0   0  10
CALERA      54  70  46  75  48 / 100  10   0   0  10
AUBURN      58  72  46  75  50 /  90  20   0   0  10
MONTGOMERY  57  76  46  77  49 /  80  10   0   0  10
TROY        58  74  47  79  48 /  70  20   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&
Hazardous weather outlook, Apr 15, 6:00 AM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 AM CDT FRI APR 15 2011

ALZ011>015-017>050-161130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
600 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF STRONG TORNADOES...ARE
EXPECTED ACROSS CENTRAL ALABAMA BETWEEN 10 AM TODAY AND 3 AM TONIGHT.
ALL MODES OF SEVERE WEATHER ARE POSSIBLE...TORNADOES...DAMAGING
WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN.

BASED ON THE LATEST DATA...IT APPEARS THE SEVERE THUNDERSTORM THREAT
MAY COVER A RATHER LENGTHY PERIOD OF TIME AND EXTEND TO ALL OF
CENTRAL ALABAMA. BEGINNING IN THE WEST AS EARLY AS 10 AM TODAY AND
LASTING UNTIL 2 OR 3 AM TONIGHT IN THE SOUTHEAST. ATMOSPHERIC
PARAMETERS APPEAR FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL
THUNDERSTORMS THAT MAY SPAWN STRONG AND LONG TRACKED TORNADOES.
ALTHOUGH THE GREATEST THREAT TIMING APPEARS TO BE THIS AFTERNOON AND
THIS EVENING...DO NOT FOCUS ON ANY PARTICULAR HOUR...BE PREPARED FOR
ACTIVITY AT ANY TIME. REVIEW YOUR PREPAREDNESS ACTION PLANS AND
BE READY TO TAKE ACTION WHEN WATCHES AND WARNINGS ARE ISSUED. STAY
TUNED TO FURTHER UPDATES ON THIS POTENTIAL HAZARDOUS WEATHER
OUTBREAK.

WINDY CONDITIONS ARE FORECAST TODAY AHEAD OF A COLD FRONT. SOUTHERLY
WINDS BETWEEN 15 AND 20 MPH CAN BE EXPECTED WITH GUSTS OF 30 TO 35
MPH POSSIBLE. THE WINDS WILL SHIFT TO WESTERLY BEHIND THE FRONT
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

BREEZY CONDITIONS ARE EXPECTED BEHIND A COLD FRONT ON SATURDAY.
WESTERLY WINDS OF 10 TO 20 MPH ARE ANTICIPATED. A FEW WIND GUSTS MAY
BE 25 MPH OR HIGHER.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT PERSONNEL...AND
HAM RADIO OPERATORS IS EXPECTED TODAY.

75

In the hours before

Local storm report, Apr 15, 2:23 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
223 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      VERNON                  33.76N 88.11W
04/15/2011                   LAMAR              AL   EMERGENCY MNGR

            HEAVY FLOODING ON ABERDEEN ROAD IN VERNON.

&&
Local storm report, Apr 15, 2:26 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
226 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     TORNADO          GEIGER                  32.87N 88.31W
04/15/2011                   SUMTER             AL   EMERGENCY MNGR

            HOUSE COMPLETELY DESTROYED ON PAYNE STREET. ANOTHER HOUSE
            ON PAYNE STREET HAS HOLE IN ROOF, LOST ITS PORCH
            COMPLETELY AND HAS LOST BRICK SIDING. TREE HAS FALLEN ON
            A MOBILE HOME ON ALABAMA HIGHWAY 17.

&&

JT
Local storm report, Apr 15, 2:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
234 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      VERNON                  33.76N 88.11W
04/15/2011                   LAMAR              AL   EMERGENCY MNGR

            FLOODING ON SPRINGFIELD ROAD...TOWER ROAD...AND STEELY
            ROAD IN VERNON.

&&
Local storm report, Apr 15, 2:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      VERNON                  33.76N 88.11W
04/15/2011                   LAMAR              AL   EMERGENCY MNGR

            HWY 17 SOUTH OF VERNON AT STEEDLEY ROAD FLOODED ALONG
            WITH NUMEROUS OTHER STREETS AND ROADS FLOODING ACROSS THE
            COUNTY.

&&
Local storm report, Apr 15, 3:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     FLASH FLOOD      JASPER                  33.85N 87.27W
04/15/2011                   WALKER             AL   EMERGENCY MNGR

            25TH STREET IN DOWNTOWN JASPER FLOOED UP TO A FOOR DEEP.
            HWY 78 JUST NORTH OF BRIDGE PARTIALLU FLOODED.

&&
Local storm report, Apr 15, 3:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
315 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     FLASH FLOOD      WINFIELD                33.93N 87.80W
04/15/2011                   MARION             AL   LAW ENFORCEMENT

            WINFIELD PD REPORTS HWY 118 FLOODED UP TO A FOOT DEEP IN
            SPOTS.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:29 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more22 hr
Apr 15, 8:49 AM CDTSpecial Weather StatementBMXMarion41 min
Apr 15, 8:55 AM CDTSpecial Weather StatementBMXLamar50 min
Apr 15, 9:49 AM CDTAreal Flood AdvisoryBMXLamar116 min
Apr 15, 9:53 AM CDTSpecial Weather StatementBMXFayette, Marion37 min
Apr 15, 10:11 AM CDTFlash Flood WarningBMXLamar6 hr
Apr 15, 10:37 AM CDTSpecial Weather StatementBMXPickens38 min
Apr 15, 10:51 AM CDTSpecial Weather StatementBMXSt. Clair39 min
Apr 15, 10:59 AM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair46 min
Apr 15, 11:12 AM CDTAreal Flood AdvisoryBMXFayette, Walker, Winston2 hr
Apr 15, 11:52 AM CDTTornado WarningBMXMarengo38 min
Apr 15, 12:15 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens34 min
Apr 15, 12:24 PM CDTTornado WarningBMXMarengo51 min
Apr 15, 12:36 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair27 min
Apr 15, 12:59 PM CDTTornado WarningBMXDallas, Marengo, Perry46 min
Apr 15, 1:10 PM CDTFlash Flood WarningBMXFayette, Lamar, Marion, Walker, Winston3 hr
Apr 15, 1:22 PM CDTAreal Flood AdvisoryBMXBlount3 hr
Apr 15, 1:25 PM CDTTornado Warning EmergencyBMXGreene, Sumter65 min
Apr 15, 1:43 PM CDTTornado WarningBMXPerry28 min
Apr 15, 2:14 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter4 days
Apr 15, 2:14 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter20 hr
Apr 15, 2:14 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter20 hr
Apr 15, 2:17 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo4 days
Apr 15, 2:24 PM CDTTornado Warning EmergencyBMXGreene, Hale, Tuscaloosa51 min
Apr 15, 2:31 PM CDTTornado WarningBMXMarengo, Sumter29 min
Apr 15, 2:39 PM CDTFlash Flood WarningBMXGreene, Pickens, Sumter3 hr
Apr 15, 2:41 PM CDTTornado WarningBMXGreene, Tuscaloosa64 min
Apr 15, 2:49 PM CDTTornado WarningBMXGreene, Hale, Sumter41 min
Apr 15, 2:56 PM CDTTornado WarningBMXGreene, Hale, Marengo, Perry, Sumter49 min
Apr 15, 3:10 PM CDTTornado WarningBMXGreene, Hale, Tuscaloosa50 min
Apr 15, 3:27 PM CDTTornado WarningBMXGreene, Hale, Tuscaloosa48 min
Apr 15, 3:32 PM CDTTornado WarningBMXSumter58 min
Apr 15, 3:34 PM CDTTornado WarningBMXLowndes, Montgomery56 min
Apr 15, 3:39 PM CDTTornado WarningBMXBibb, Hale, Perry, Tuscaloosa66 min
Apr 15, 3:44 PM CDTTornado WarningBMXJefferson, Tuscaloosa37 min
Apr 15, 3:57 PM CDTAreal Flood WarningBMXLamar24 hr
Apr 15, 4:18 PM CDTTornado WarningBMXGreene, Hale, Sumter57 min
Apr 15, 4:21 PM CDTTornado WarningBMXLamar39 min
Apr 15, 4:28 PM CDTTornado WarningBMXBibb, Jefferson, Shelby62 min
Apr 15, 4:33 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa42 min
Apr 15, 4:41 PM CDTTornado WarningBMXMarengo, Sumter64 min
Apr 15, 4:42 PM CDTTornado WarningBMXBibb, Tuscaloosa33 min
Apr 15, 4:45 PM CDTTornado WarningBMXFayette, Lamar, Marion26 min
Apr 15, 5:08 PM CDTSevere Thunderstorm WarningBMXLamar52 min
Apr 15, 5:09 PM CDTFlash Flood WarningBMXJefferson, Shelby3 hr
Apr 15, 5:13 PM CDTTornado WarningBMXBibb, Hale, Perry35 min
Apr 15, 5:18 PM CDTTornado WarningBMXLamar30 min
Apr 15, 5:26 PM CDTTornado WarningBMXSt. Clair, Shelby, Talladega49 min
Apr 15, 5:30 PM CDTTornado WarningBMXHale, Marengo, Perry, Sumter60 min
Apr 15, 5:38 PM CDTSevere Thunderstorm WarningBMXLamar22 min
Apr 15, 5:45 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Macon45 min
Apr 15, 5:47 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion45 min
Apr 15, 5:55 PM CDTTornado WarningBMXLowndes, Montgomery46 min
Apr 15, 6:08 PM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Talladega52 min
Apr 15, 6:11 PM CDTTornado WarningBMXDallas, Perry64 min
Apr 15, 6:12 PM CDTTornado WarningBMXLee21 min
Apr 15, 6:15 PM CDTTornado WarningBMXDallas, Lowndes60 min
Apr 15, 6:17 PM CDTSevere Thunderstorm WarningBMXFayette, Walker43 min
Apr 15, 6:19 PM CDTTornado WarningBMXMarengo56 min
Apr 15, 6:43 PM CDTAreal Flood AdvisoryBMXTalladega3 hr
Apr 15, 6:53 PM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Talladega31 min

Nearby

Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.